# SDR UIEA2022052300505

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Exhaust Valve
- Part number: 672951001
- Part serial: GWD03796
- Condition: Not Closed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO GROUND EXHAUST VALVE  STATUS MESSAGE  IN  FLIGHT T/S& FIM 21-26& &TASK 816; EXHAUST BACK UP VALVE;V384 FAILED TO CLOSE. REMOVED & REPLACED BACK UP EXH. VALVE V384 PER MM 767 21-28-01-004-001. LEAK & OPS CHECK GOOD .
